Vol. 257, No. 2, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 275: 1  2
Vol. 274: 1  2
Vol. 273: 1  2
Vol. 272: 1  2
Vol. 271: 1  2
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Interior derivative estimates for the Kähler–Ricci flow

Morgan Sherman and Ben Weinkove

Vol. 257 (2012), No. 2, 491–501
Abstract

We give a maximum principle proof of interior derivative estimates for the Kähler–Ricci flow, assuming local uniform bounds on the metric.

Keywords
Ricci flow, Kähler, interior estimates
Mathematical Subject Classification 2010
Primary: 53C44, 53C55
Milestones
Received: 18 July 2011
Accepted: 23 November 2011
Published: 4 July 2012
Authors
Morgan Sherman
Department of Mathematics
California Polytechnic State University
Building 25
San Luis Obispo, CA 93407
United States
http://www.calpoly.edu/~sherman1/
Ben Weinkove
Department of Mathematics
University of California, San Diego
9500 Gilman Drive #0112
La Jolla, CA 92093
United States
http://www.math.ucsd.edu/~bweinkov/